This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
To the Editor.—I am not familiar with the drug metoclopramide hydrochloride and do not believe it is available in the United States. Of course, we have all seen attacks of torticollis due to drugs of the phenothiazine group. For this reason, all of my patients were questioned as to the possibility of their having taken any such drug. In each case the parent reported that the attacks occurred without previous ingestion of medication of any sort. I agree that these drugs can cause episodes of torticollis and that in each case one should suspect the possibility of a drug reaction.
SNYDER CH. PAROXYSMAL TORTICOLLIS IN INFANCY-Reply. Am J Dis Child. 1970;120(1):88. doi:10.1001/archpedi.1970.02100060122025
Coronavirus Resource Center
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: